SSRI's and Gyno

  1. SSRI's and Gyno


    Quick question guys. Does anyone know whether SSRI induced gyno is the result of increased serotonin or is it due to the chemical makeup or metabolites of the drug itself?? I've been off and on SSRI's since 2004, but have recently come off them altogether. I started taking 5-HTP which seems to be a more natural feeling alternative to the drugs. I have always battled with mild gyno symptoms and believe its because of the SSRI's. Since being off Zoloft now, the puffy nipples seem to be less common now then they were. Any ideas??
    Remember why you started.


  2. gyro is caused by sex hormones, not serotonin or dopamine. ssri won't cause gyro unless its causing your estrogen levels to rise which I highly doubt
    •   
       


  3. Quote Originally Posted by Pinggolfee96 View Post
    gyro is caused by sex hormones, not serotonin or dopamine. ssri won't cause gyro unless its causing your estrogen levels to rise which I highly doubt
    You really should just not post, if you have no clue what you are talking about.
    OLYMPUS LABS
    My posts outside of OL threads are my opinion, don't take them as offensive!
    [email protected]

  4. Zoloft is an SSRI, but can act as a dopamine reuptake inhibitor as well. It's more than likely the effect Zoloft has on dopamine transmission and the effect that all has on prolactin. If the 5-HTP is enough to get you by, I would just stick with that.
    ***PES Representative***
    http://pescience.com/insider
    http://selectprotein.com

Similar Forum Threads

  1. M1T and Gyno
    By hulkster in forum Anabolics
    Replies: 28
    Last Post: 07-15-2004, 05:01 PM
  2. hard nipples and gyno
    By chessmaster in forum Anabolics
    Replies: 3
    Last Post: 06-23-2004, 01:13 AM
  3. 500mgs 4ad and gyno??
    By swoleup in forum Anabolics
    Replies: 5
    Last Post: 01-23-2004, 11:02 PM
  4. t4 and gyno chances
    By corteztk1982 in forum Anabolics
    Replies: 1
    Last Post: 11-23-2003, 02:26 AM
  5. Zantac and Gyno?!
    By jweave23 in forum Weight Loss
    Replies: 3
    Last Post: 04-24-2003, 01:31 PM
Log in
Log in